MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM TI STRAIGHT RADIAL STEM 32MM-STERILE; PROSTHESIS, ELBOW, HEMI-RADIAL , POLYMER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM TI STRAIGHT RADIAL STEM 32MM-STERILE; PROSTHESIS, ELBOW, HEMI-RADIAL , POLYMER
Model Number 04.402.010S
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial reporter is jnj representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent an elbow radial head replacement surgery due to the loosening of the radial head prosthesis as confirmed through x-ray on an unknown date.On or about (b)(6) 2016, the patient was implanted with a depuy synthes radial head implant system.Postoperatively, patient experienced increasing pain, loss of range of motion, weakness of right elbow and surrounding regions and decreased function of the elbow.It was unknown if the surgery was completed successfully with or without delay.The patient outcome was unknown.Concomitant device reported: unknown screws (part # unknown, lot # unknown, quantity unknown).This complaint involves two (2) devices only.This report is for (1) 10mm ti straight radial stem 32mm-sterile.This is report 2 of 2 for (b)(4).

Brand Name
10MM TI STRAIGHT RADIAL STEM 32MM-STERILE
Common Device Name
PROSTHESIS, ELBOW, HEMI-RADIAL , POLYMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10373835
Report Number2939274-2020-03416
Device Sequence Number3120426
Product Code KWI
UDI-Device Identifier10886982128072
UDI-Public(01)10886982128072
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K112030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.402.010S
Device Catalogue Number04.402.010S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2020
Initial Report FDA Received Date08/06/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN SCREWS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR